# SDR ASAA0110570

- Difficulty date: August 31, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOOR SUPPORT AT BS 997-1003, LBL 10 TO LBL 14 CORRODED.  REPAIRED PER SRM.  (M)
